# SDR AALA202306198528

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A320*
- Aircraft serial: 6222
- Aircraft time: 28,267 hours, 8,858 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8203
- Condition: Damaged
- Location: Zone 200 - Fuse
- Part time: 19,135 hours, 6,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RAFT IN OVERHEAD BIN OUTSIDE COVER DAMAGED AND DEPLOYMENT PIN PULLED. REMOVED AND REPLACED OVERHEAD BIN RAFT.
